Statistically convergent double sequences

Authors

  • Binod Chandra Tripathy

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.314

Abstract

In this aricle we introduce the notion of density of subsets of $ N \times N $. Using this concept we introduce the notion of statistically convergent double sequences and statistically Cauchy double sequences. The decomposition theorem is proved. The inclusion relations are obtained. We have shown that the bounded statistically convergent in Pringsheim's sense sequence space is not separable. A relation between strongly $ p $-Cesaro summability of double sequences and bounded statistically convergent double sequences is established.

Author Biography

Binod Chandra Tripathy

Mathematical Sciences Division, Institute of Advanced Study in Science and Technology, Khanapara, Guwahati - 781022, India.

Published

2003-09-30

How to Cite

Tripathy, B. C. (2003). Statistically convergent double sequences. Tamkang Journal of Mathematics, 34(3), 231-237. https://doi.org/10.5556/j.tkjm.34.2003.314

Issue

Section

Papers